# SDR ASOA01138

- Difficulty date: August 16, 2001
- Submitted: September 17, 2001
- Operation: Air carrier
- Aircraft: N239AS
- Make and model: Emb EMB-120
- Aircraft serial: 120057
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4158 - DURING GROUND INSPECTION IN ATL, CREW REPORTED AFT SECTION OF EMERGENCY FLOOR LIGHTS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED AFT EMERGENCY LIGHT BATTERY PACK.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
